# SDR DALA2022082505749

- Difficulty date: August 22, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 91,750 hours, 19,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 2L DOOR SLIDE LIGHT INOP, CORRECTIVE ACTION: 2L DOOP LIGHT OPS C/K NORMAL. (9174568)
